# SDR UALA2009060301592

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Part number: 642991
- Part serial: 9132
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31516317
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  THERE WAS A SMALL LEAK ON THE BACK OF THE PRESSURE GAUGE.  REMOVED AND REPLACED PRESSURE GAUGE AND REFILLED BOTTLE.
